# SDR AALA2019101429011

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 64,974 hours, 29,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: MS21916J128
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT ON AUTO-PILOT AIRCRAFT ABRUPTLY PITCHED DOWN - AUTO PILOT DISENGAGED AND ECAM INDICATED B+Y SYSTEM FAILURE - MOMENTARILY - RECOVERED AIRCRAFT - BLUE SYSTEM INDICATIONS RESOLVED ON THERE OWN- HAND FLEW APPROACH. ON WALK AROUND AFTER LANDING FOUND LARGE LEAK ON #1 BRAKE ON LEFT MLG. HYD FLUID UNDER FUSELAGE. MAINTENANCE FOUND LEAK FROM PTU HP MANIFOLD UPPER REDUCER. REPLACED REDUCER AND O-RING IAW AMM 29-13-15. NO PUMP CAUTION, PERFOMED TSM 29-10-00-810-803-A FOR LOSS OF PRESSURE . ALL CHECKS GOOD, NO LEAKS NOTED.
